# SDR CA190617007

- Difficulty date: June 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Landing
- Part number: C01348984
- Condition: Corroded
- Location: Waste Box Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CHECK, OPERATOR FOUND CORROSION ON THE AFT TOILET SERVICE ACCESS DOOR LANDING. THERE IS NO CORROSION FOUND ON THE OUTSIDE, ONLY ON THE INSIDE AS VISIBLE ON THE PICTURE ATTACHED. (TC# 20190617007)
